# SDR SIMA201136315

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 23,613 hours, 23,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 3330.  EMERGENCY FLOOR PROXIMITY LIGHT INOP ON FLOOR SEATS 5 AND 6.  REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT SEATS 5 AND 6 IAW EMB 135 AMM 33-50-12 OPS CHECK GOOD MEL 3330 RESTORED.
